# SDR AU960228

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6205401
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING AFT SPAR TO STEEL PLATE PN 66762-00 SEPARATED DUE TO CORROSION OF JOINING RIVETS - WHEN THE PLATE WAS REMOVED SEVERECORROSION WAS ALSO FOUND ON THE REAR SPAR - CAUSED BY CORROSION  ACTION BETWEEN SPAR AND STEEL PLATE - SEE MDR 96/0226 AND MDR96/0227 FOR ADDITIONAL INFORMATION
